zbMATH — the first resource for mathematics

Nonparametric regression for mixing functional random variables. (Régression non-paramétrique pour des variables aléatoires fonctionnelles mélangeantes.) (French) Zbl 0998.62036
Summary: This paper concerns a nonparametric regression model for dependent functional variables. The aim is to explain a r.r.v. \(Y\) by a functional regressor, namely a variable \(X\) which is valued in some semi-normed vector space. A kernel-type estimator is proposed and asymptotics with rates are proved under strong mixing assumptions.

62G08 Nonparametric regression and quantile regression
62G20 Asymptotic properties of nonparametric inference
60B11 Probability theory on linear topological spaces
fda (R)
Full Text: DOI
[1] Bosq, D., Nonparametric statistics for stochastic processes: estimation and prediction, Lecture notes in statist., 110, (1998), Springer-Verlag · Zbl 0902.62099
[2] Bosq, D., Linear processes in function spaces, Theory and applications, Lecture notes in statist., 149, (2000), Springer-Verlag
[3] Ferraty, F.; Vieu, P., Dimension fractale et estimation de la régression dans des espaces vectoriels semi-normés, C. R. acad. sci. Paris, 330, 139-142, (2000) · Zbl 0942.62045
[4] F. Ferraty, P. Vieu, The functional nonparametric model and application to spectrometric data, Comput. Statist. (2001) (a paraı̂tre) · Zbl 1037.62032
[5] F. Ferraty, A. Goia, P. Vieu, Functional nonparametric model for time series: a fractal approach for dimension reduction, Preprint, 2001 · Zbl 1020.62089
[6] Ramsay, J.O.; Silverman, B.W., Functional data analysis, (1997), Springer-Verlag · Zbl 0882.62002
[7] Rio, E., Théorie asymptotique des processus faiblement dépendants, Mathématiques & applications, 31, (1999), Springer-SMAI
[8] STAPH, Statistique Fonctionnelle : résumés des exposés 1999-2000, Publication du Laboratoire de Statistique et Probabilités de Toulouse, #LSP-2001-05, 2000
[9] STAPH, Statistique Fonctionnelle : résumés des exposés 2000-2001, Publication du Laboratoire de Statistique et Probabilités de Toulouse, #LSP-2001-07, 2001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.